MAUDE Adverse Event Report: Elekta Solutions AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

Elekta Solutions AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number Version 2.84.011
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2026
Type of Reportable Event Other
Event or Problem Description
The customer reported that the cone beam computed tomography (cbct) was taken.However, the system did not record the cbct as having been completed.
 
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
Elekta Solutions AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
Elekta Solutions AB
hagaplan 4
stockholm, 113 6 8
SW   113 68
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key50751377
Report Number3015232217-2026-00029
Device Sequence Number10221813
Product Code IYE
UDI-Device Identifier00858164002367
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Lot NumberVersion 2.84.011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown